# SDR CA100608011

- Difficulty date: June 7, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Namer HARVARD*
- Aircraft time: 5,187 hours
- Engine: Pwa R1340*
- Propeller: Hamstd 12D40
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 77121021
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX IN THE AREA, MOVEMENT WAS FOUND BETWEEN THE HORIZ STABILIZER REAR SPAR CONNECTOR FITTING, PN 77-121021(LWR) AND THE REAR SPAR.  FURTHER MOVEMENT WAS ALSO FOUND AT PN 52-31107 (FITTING -FUSELAGE HORIZ STABILIZER REAR ATTACHING LT) WHERE IT MOUNTS TO PN 56-3115-2 (BULKHEAD-FUSELAGE REAR SECTION).
